Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hausdorff transformations for double sequences


Author: C. R. Adams
Journal: Bull. Amer. Math. Soc. 39 (1933), 303-312
DOI: https://doi.org/10.1090/S0002-9904-1933-05621-5
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 741--748
MathSciNet review: 1562602
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05621-5

American Mathematical Society